# SDR 08FDEA01778

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER DROOP ELEVATOR UPPER SURFACE HAS DENTS.  SIX DENTS WITHIN LIMITS IAW DC/MD-10 SRM 51-80-01, VOL II.  ONE DENT OUT OF LIMITS IAW DC/MD-10 SRM 51-80-01; VOL II.  MATERIAL ID FOR DOUBLER IS 2024-T3, 0.03, PO 485358.1 IAW DC/MD-10 SRM 55-00-01, VOL I.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, VOL II.  INSTALLED DOUBLER IAW DC/MD-10 SRM 55-00-01, VOL I.
